Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 623520, 4 pages
http://dx.doi.org/10.1155/2014/623520
Research Article

The Cuntz Comparison in the Standard -Algebra

1Department of Mathematics, Tongji University, Shanghai 200092, China
2Department of Applied Mathematics, The Hong Kong Polytechnic University, Hung Hom, Hong Kong
3School of Science, Shanghai Institute of Technology, Shanghai 201418, China

Received 13 March 2014; Accepted 21 May 2014; Published 5 June 2014

Academic Editor: Dumitru Motreanu

Copyright © 2014 Xiaochun Fang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Cuntz, “Dimension functions on simple C*-algebras,” Mathematische Annalen, vol. 233, no. 2, pp. 145–153, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. Ara, F. Perera, and A. S. Toms, “K-theory for operator algebras. Classification of C*-algebras,” submitted, http://arxiv.org/abs/0902.3381V1.
  3. N. P. Brown, F. Perera, and A. S. Toms, “The Cuntz semigroup, the Elliott conjecture, and dimension functions on C*-algebras,” Journal für die Reine und Angewandte Mathematik, vol. 621, pp. 191–211, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  4. E. Ortega, M. Rørdam, and H. Thiel, “The Cuntz semigroup and comparison of open projections,” Journal of Functional Analysis, vol. 260, no. 12, pp. 3474–3493, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. F. Perera and A. S. Toms, “Recasting the Elliott conjecture,” Mathematische Annalen, vol. 338, no. 3, pp. 669–702, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. S. Toms, “Stability in the Cuntz semigroup of a commutative C*-algebra,” Proceedings of the London Mathematical Society, vol. 96, no. 1, pp. 1–25, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  7. A. S. Toms, “Comparison theory and smooth minimal C*-dynamics,” Communications in Mathematical Physics, vol. 289, no. 2, pp. 401–433, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S. Clark, C.-K. Li, J. Mahle, and L. Rodman, “Linear preservers of higher rank numerical ranges and radii,” Linear and Multilinear Algebra, vol. 57, no. 5, pp. 503–521, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. G. Dolinar and L. Molnár, “Maps on quantum observables preserving the Gudder order,” Reports on Mathematical Physics, vol. 60, no. 1, pp. 159–166, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. C. Hou, “Rank-preserving linear maps on B(X),” Science in China (Scientia Sinica). A. Mathematics, Physics, Astronomy, vol. 32, no. 8, pp. 929–940, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. C. Hou and J. L. Cui, “Linear maps preserving essential spectral functions and closeness of operator ranges,” Bulletin of the London Mathematical Society, vol. 39, no. 4, pp. 575–582, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. C. Hou and X. F. Qi, “Linear maps preserving separability of pure states,” Linear Algebra and Its Applications, vol. 439, no. 5, pp. 1245–1257, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. C.-K. Li, E. Poon, and N.-S. Sze, “Preservers for norms of lie product,” Operators and Matrices, vol. 3, no. 2, pp. 187–203, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. C.-K. Li and L. Rodman, “Preservers of spectral radius, numerical radius, or spectral norm of the sum on nonnegative matrices,” Linear Algebra and Its Applications, vol. 430, no. 7, pp. 1739–1761, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. X. L. Zhang, J. C. Hou, and K. He, “Maps preserving numerical radius and cross norms of operator products,” Linear and Multilinear Algebra, vol. 57, no. 5, pp. 523–534, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. B. Conway, A Course in Functional Analysis, vol. 96 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet